MathSciNet Relay Station
MathSciNet bibliographic data
MR1642619 (99f:35222) 35R30 (35J25)
Ikehata, Masaru Reconstruction of the shape of the inclusion by boundary measurements. Comm. Partial Differential Equations 23 (1998), no. 7-8, 1459–1474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement